# SDR DATA20180604101

- Difficulty date: June 1, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N764JR
- Make and model: Stbros SD360300
- Aircraft serial: SH3764
- Aircraft time: 21,573 hours, 19,219 cycles
- Engine: Pwa PT6A67R
- Engine time: 2,339 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

ON A 5 MILE FINAL WITH AN RJ IN TRAIL BY 3 MILES, PULLED POWER BACK TO IDLE. RIGHT ENGINE MADE A POPPING NOISE AND STARTED FLUCTUATING IN TORQUE. P USHED BOTH POWER LEVERS UP TO SEE IF THE TORQUE WOULD STABILIZE, THAT FAILED ,  DECIDED TO SECURE THE RIGHT ENGINE. DECLARED AN EMERGENCY AND LANDED. NO OTHER ISSUES ENCOUNTERED.
